Hello world!

Hi fellow rupturers. I’m delighted I found this site. This is a very confusing injury. One minute you are playing tennis and the next thing your on the ground. It has been interesting to read all your stories and compare situations. This would be a very lonely process without this extra help.

I’m 5 weeks post Op. Just had cast removed and am now in a boot and PWB. All has gone to plan so far. PWB is a bit confusing as I dont really know how much weight to put down but I’m keeping it really light for now. Physio starts next week so hopefully they’ll give me some good advice.

One item I wanted to ask about was this… (I commented on it in a response to one of your blogs but you probably didnt see it). I’ve read that the statin family of drugs (for cholesterol, lipitor, crestor) are a factor in ATR. If you search the internet with some of these key words you get quite a lot of hits. I was put on crestor 8 months ago and I think thats a bit of a coincidence. If this rings a bell for you please comment. I’m really curious if there is a relationship.

Paul

2 Responses to “Hello world!”

  1. Hi, this is a comment.
    To delete a comment, just log in, and view the posts’ comments, there you will have the option to edit or delete them.

  2. p2me -

    I think taking fluoroquinolones can contribute to increasing the risk of ATR.
    http://achillesblog.com/daveleft/2008/07/08/fda-urgent-warning-on-tendon-risks/#comment-83

    Everyone:
    Maybe it’s also the case for statin family of drugs (for cholesterol, lipitor, crestor). Has anyone been taking those medications prior to ATR?

Leave a Reply

*
To prove you're a person (not a spam script), type the security word shown in the picture.
Anti-Spam Image

Powered by WP Hashcash